STOCHASTIC QUANTIZATION AND THE GRIBOV PROBLEM IN NON-ABELIAN GAUGE-THEORIES

PROGRESS OF THEORETICAL PHYSICS Volume 70 Issue 6 Page 1636-1647 published_at 1983
アクセス数 : 943
ダウンロード数 : 0

今月のアクセス数 : 49
今月のダウンロード数 : 0
Title
STOCHASTIC QUANTIZATION AND THE GRIBOV PROBLEM IN NON-ABELIAN GAUGE-THEORIES
Creator
HORIBE M
HOSOYA A
SAKAMOTO J
Source Title
PROGRESS OF THEORETICAL PHYSICS
Volume 70
Issue 6
Start Page 1636
End Page 1647
Journal Identifire
ISSN 0033-068X
Language
eng
Resource Type journal article
Publisher
KYOTO UNIV
Date of Issued 1983
Access Rights metadata only access
Relation
[DOI] 10.1143/PTP.70.1636